American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Fxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lassina Dembélé. On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_4$. Math. Comp. 83 (2014) 1931-1950.
Abstract, references, and article information   
View Article: PDF

[2] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information   
View Article: PDF

[3] Bernhard Heim. Separators of Siegel modular forms of degree two. Proc. Amer. Math. Soc. 136 (2008) 4167-4173. MR 2431029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. Duke. Continued fractions and modular functions. Bull. Amer. Math. Soc. 42 (2005) 137-162. MR 2133308.
Abstract, references, and article information   
View Article: PDF

[5] F. Götze and M. Gordin. Limiting distributions of theta series on Siegel half-spaces. St. Petersburg Math. J. 15 (2004) 81-102. MR 1979719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Winfried Kohnen and Jyoti Sengupta. Nonvanishing of symmetric square $L$-functions of cusp forms inside the critical strip. Proc. Amer. Math. Soc. 128 (2000) 1641-1646. MR 1676328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1